# SDR CALA2017082502897

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 50,944 hours, 22,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR EMERGENCY FLASHLIGHT HOUSING BROKEN AT 2L JUMPSEAT. REPLACED BROKEN HOUSING
